Feel like I have no energy and depressed when I take a break from Progesterone

by Jen
(Somewhere, Usa)

Hello everyone,
I am only on my 1st mos of progesterone and have took my first break. My Dr recommended a low dose on day 5-13 of my cycle then a higher dose on day 14-28. My reason for looking into my hormones was hair loss. My estrogen and testosterone are fine but my progesterone was low. I also had low vitamin d, so I have been supplementing that with 10000 IU. Anyhow, I wrapped up my 28 days, and am on my 3rd day off of progesterone, still no period. I am increasingly day by day after going off of the progesterone just feeling ikcy. No energy, depressed, easily agitated.... and my period has still not shown up which was supposed to start 3 days ago. I was fairly regular prior to progesterone.
So my questions are: Is it normal to feel icky for the break that your off of it each mos? Could I just take it all mos? Would that hurt anything? Is it normal to cause my period to be late, and when do I start back in taking it if my period is now irregular?

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...